| Model Number |
10031773 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age: adult.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that anesthesia reported the issue the tubing is coming apart.Tubing came apart in the or shortly after putting the patient to sleep.Once tubing came apart the blood from iv started backing up and undid up getting all over the leg of the anesthesia provider.There was no impact to the anesthesia provider.It was reported that patient care was not delayed and it did not contribute to, or result in serious adverse impact to patient.